# SDR 98ZZZX1397

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Tank
- Part number: K978113003
- Condition: Cracked
- Location: Xmsn Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSON OIL TANK CRACK ON TOP AT VENT LINE FITTING.
